MathSciNet Relay Station
MathSciNet bibliographic data
MR1929434 (2003k:33019) 33C75 (33E05)
Adamchik, V. S. A certain series associated with Catalan's constant. Z. Anal. Anwendungen 21 (2002), no. 3, 817–826.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement